Minimality of certain normal connected sums

Tian Jun Li, András I. Stipsicz

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We show that the normal connected sum of two minimal symplectic 4-manifolds (neither of them rational or ruled) is a minimal symplectic 4-manifold. In the proof we use a symplectic sum formula for Gromov-Witten invariants.

Original languageEnglish (US)
Pages (from-to)75-80
Number of pages6
JournalTurkish Journal of Mathematics
Volume26
Issue number1
StatePublished - 2002

Fingerprint Dive into the research topics of 'Minimality of certain normal connected sums'. Together they form a unique fingerprint.

Cite this